| Catalog Number |
1125250-23 |
| Medical Device Problem Codes |
Improper or Incorrect Procedure or Method (2017); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/08/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.(b)(4).The stent remains in the vessel.The delivery system was not returned for analysis.The reported device expiration issue was confirmed.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents from this lot.It should be noted that the xience alpine everolimus eluting coronary stent system instructions for use(ifu)states: do not use after the use by date.The investigation determined the reported difficulties appear to be related to use error as the device was used past the expiration date.There is no indication of a product quality issue with respect to manufacture, design or labeling.
Event or Problem Description
It was reported that a 2.5 x 23 mm xience alpine stent was implanted after it was expired.There was no reported adverse patient effect.No additional information was provided.